# SDR SIMA20120314003

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 24,187 hours, 17,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 266
- Condition: Discharged
- Location: Megaphone
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4659 THE CREW REPORTED THE FLIGHT ATTENDANT MEGAPHONE WAS FOUND TO BE INOPERATIVE DURING PRE-FLIGHT INSPECTION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED MEGAPHONE BATTERY IAW AE CRJ-700 AMM 25-61-14.  THE AIRCRAFT WAS RETURNED TO SERVICE.
